Hi, I'm on Accutane on the last phase of a long 5months of accutane treatment. During the process I got two ugly marks on my face. I used the faced cream Ambi to correct pigmentation on my face but it did not work. Can I get a clarifying facial to correct the pigmentation problem while on accutane? or you think I will make it worse?
Can I Have Facials to Clarify my Face from Pigmentation While on Accutane Treatment?
Doctor Answers (1)
Facials on Accutane
It depends on what is in the facial quite frankly and how much exfoliating/rubbing they do on your face. Many times people have extremely sensitive skin while on Accutane. Even people who have done facials or waxing for years will have problems doing them while they are on Acctuane. It's best to wait a month after you finish your Accutane regimen to go back to something like this. For pigment problems you can get a topical prescription called hydroquinone, and since that's just a topical you apply to the pigmented areas, there's no problem using it while you're on Accutane. I would suggest getting this and holding off on any kind of facial for awhile. But consult your prescribing physician for his or her view - he or she will know your skin type and tolerability much better.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.